Alert archive / Oklahoma / Tornado Warnings in 2012

Tornado Warning 10, NWS Norman, OK

April 13, 2012Pottawatomie County, Oklahoma

NWS Norman, OK issued this tornado warning at Apr 13, 2012, 5:05 PM CDT for Pottawatomie County, Oklahoma. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 13, 2012, 5:05 PM CDT (22:05 UTC)
Expired
Apr 13, 2012, 5:30 PM CDT
In force
25 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

County Pottawatomie County, OK

The radar

The Norman radar (KTLX), 32 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 1:28 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.1 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2012-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1194 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2012-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 477 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1194 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
554 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
477 m²/s²
0-3 km storm-relative helicity
512 m²/s²
Significant tornado parameter
2.0
Supercell composite
23.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

296 
WFUS54 KOUN 132205
TOROUN
OKC125-132230-
/O.NEW.KOUN.TO.W.0010.120413T2205Z-120413T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
505 PM CDT FRI APR 13 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  POTTAWATOMIE COUNTY IN SOUTH CENTRAL OKLAHOMA...

* UNTIL 530 PM CDT

* AT 500 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS 
  DANGEROUS STORM WAS LOCATED NEAR PINK...MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SHAWNEE...TECUMSEH...PINK...EARLSBORO...JOHNSON...
  DALE AND BETHEL ACRES. 

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 174 AND 194.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GET IN...GET DOWN AND COVER UP. TAKE COVER NOW IN A STORM SHELTER 
OR AN INTERIOR ROOM OF A STURDY BUILDING. STAY AWAY FROM DOORS AND 
WINDOWS.

&&

LAT...LON 3523 9678 3525 9714 3538 9714 3546 9677
TIME...MOT...LOC 2200Z 253DEG 22KT 3531 9709 

$$

30
1 follow-up statement
792 
WWUS54 KOUN 132220
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
520 PM CDT FRI APR 13 2012

OKC125-132230-
/O.CON.KOUN.TO.W.0010.000000T0000Z-120413T2230Z/
POTTAWATOMIE OK-
520 PM CDT FRI APR 13 2012

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR 
POTTAWATOMIE COUNTY...

AT 519 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THIS 
TORNADIC STORM WAS LOCATED NEAR DALE...MOVING NORTHEAST AT 25 MPH. 

LOCATIONS IMPACTED INCLUDE...
SHAWNEE...TECUMSEH...PINK...EARLSBORO...JOHNSON...DALE AND BETHEL 
ACRES. 

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 175 AND 194.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GET IN...GET DOWN AND COVER UP. TAKE COVER NOW IN A STORM SHELTER 
OR AN INTERIOR ROOM OF A STURDY BUILDING. STAY AWAY FROM DOORS AND 
WINDOWS.

&&

LAT...LON 3523 9678 3525 9714 3538 9714 3546 9677
TIME...MOT...LOC 2219Z 231DEG 20KT 3539 9699 

$$

30

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 13, 2:44 PM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Apr 13, 2:44 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
244 PM CDT FRI APR 13 2012

.DISCUSSION...
BUSY EVENING EXPECTED AS CONVECTION IS BEGINNING ACROSS
SOUTHWEST OKLAHOMA. SEVERE STORMS ARE ANTICIPATED ACROSS
PORTIONS OF WESTERN AND CENTRAL OKLAHOMA THIS EVENING.
WIND FIELDS AND INSTABILITY ARE MORE SUFFICIENT FOR SEVERE
STORMS WITH VERY LARGE HAIL AND ISOLATED TORNADOES. THESE
WILL LIKELY LINGER THROUGH THE FIRST HALF OF THE NIGHT BEFORE
WANING.

ANOTHER SEVERE WEATHER EPISODE IS EXPECTED TO DEVELOP
DURING THE MID TO LATE AFTERNOON ON SATURDAY WITH ISOLATED
STORMS DEVELOPING ALONG THE DRYLINE ACROSS WESTERN OKLAHOMA
AND WORKING EAST AND NORTHEAST TOWARD CENTRAL OKLAHOMA. AGAIN
TORNADIC ACTIVITY WILL BE POSSIBLE WITH THESE STORMS. AS THE
MAIN UPPER WAVE MOVES OUT INTO THE PLAINS SATURDAY NIGHT...
EXPECT A LINE OF STORMS TO DEVELOP AND MOVE EAST ACROSS OKLAHOMA.
THESE STORMS WILL ALSO BE CAPABLE OF LARGE HAIL AND STRONG WINDS.

PRECIP ENDS ACROSS SOUTHEAST OKLAHOMA SUNDAY WITH MUCH OF NEXT OF
NEXT WEEK LOOKING DRY AND MILD.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  65  79  57  75 /  50  20  60  30
HOBART OK         63  81  51  75 /  60  30  70  20
WICHITA FALLS TX  66  82  58  77 /  40  20  50  40
GAGE OK           62  79  45  70 /  40  30  30  10
PONCA CITY OK     65  77  58  73 /  60  20  70  30
DURANT OK         65  77  65  75 /  30  20  40  70

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

84/30
Hazardous weather outlook, Apr 13, 12:25 PM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1225 PM CDT FRI APR 13 2012

OKZ004>048-050>052-TXZ083>090-141100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1225 PM CDT FRI APR 13 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS GENERALLY NORTHWEST OF AN ATOKA TO LAKE
MURRAY LINE...INCLUDING ALL OF NORTHERN...WESTERN AND CENTRAL
OKLAHOMA...AND WESTERN NORTH TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 4 PM TO 2 AM.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM THIS
AFTERNOON THROUGH EARLY SATURDAY MORNING.

DISCUSSION...
A DIFFUSE DRYLINE/FRONTAL BOUNDARY WILL CONTINUE TO SHIFT
NORTHWESTWARD AND SHARPEN ACROSS WESTERN OKLAHOMA AND
PORTIONS OF WESTERN NORTH TEXAS THROUGH THIS AFTERNOON AND EVENING.
AS LOW LEVEL WINDS INCREASE TODAY...A MOIST AND VERY UNSTABLE
AIRMASS WILL DEVELOP OVER THE AREA AHEAD OF THIS FEATURE. SEVERE
THUNDERSTORMS ARE EXPECTED TO INITIATE LATE THIS AFTERNOON AND
EVENING ALONG THIS BOUNDARY. GIVEN THE MAGNITUDE OF INSTABILITY AND
WIND SHEAR...SUPERCELLS ARE EXPECTED WITH A THREAT OF VERY LARGE
HAIL...DAMAGING WINDS...AND TORNADOES. THE STRONGEST STORMS WILL
PRODUCE HAIL TO THE SIZE OF BASEBALLS AND DAMAGING WINDS OF 70 MPH.
THE TORNADO THREAT WILL INCREASE THIS EVENING AS THE LOW LEVEL JET
INCREASES AIDING IN LOW LEVEL STORM INFLOW AND ROTATION.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY APR 14.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...70 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
A POTENT UPPER LEVEL STORM SYSTEM WILL OVERSPREAD THE REGION
SATURDAY. WITH AN UNSTABLE AIRMASS IN PLACE AND VERY FAVORABLE WIND
FIELDS IN PLACE...SEVERE THUNDERSTORMS ARE EXPECTED. STORMS WILL
INITIALLY FIRE ALONG A DRYLINE OVER WESTERN OKLAHOMA DURING THE LATE
AFTERNOON AND EVENING HOURS. A COLD FRONT WILL BEGIN TO OVERTAKE THE
DRYLINE DURING THE EVENING AND OVERNIGHT...SHIFTING THE THREAT FOR
SEVERE WEATHER EASTWARD THROUGH SATURDAY NIGHT. THE THREAT FOR
SEVERE WEATHER WILL THEN CONTINUE INTO SUNDAY AS THE FRONT MOVES
INTO SOUTHERN AND EASTERN OKLAHOMA. GIVEN VERY FAVORABLE CONDITIONS
FOR SEVERE STORMS...SUPERCELLS ARE EXPECTED SATURDAY AFTERNOON WITH
AN INITIAL THREAT OF VERY LARGE AND DAMAGING HAIL...TORNADOES...AND
DAMAGING WINDS. STRONG TORNADOES WILL ALSO BE POSSIBLE WITH THE
STRONGEST SUPERCELLS. STORMS ARE EXPECTED TO MERGE INTO AN EASTWARD
MOVING SQUALL LINE AHEAD OF THE FRONT LATE SATURDAY NIGHT INTO
SUNDAY WITH A THREAT OF MAINLY HAIL AND DAMAGING WINDS EVOLVING BY
SATURDAY NIGHT INTO SUNDAY. PREPARE NOW FOR THREATENING WEATHER
CONDITIONS. ENSURE STORM SHELTERS AND SAFE ROOMS ARE READY IN THE
EVENT YOU MUST TAKE COVER THIS WEEKEND. THE THREAT OF SEVERE WEATHER
WILL END SUNDAY NIGHT AS A MORE STABLE AIRMASS MOVES INTO THE
SOUTHERN PLAINS.

OTHER HAZARDOUS
WEATHER...NONE.

THE NEXT SCHEDULES HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
SATURDAY.

In the hours before

Local storm report, Apr 13, 4:40 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
440 PM CDT FRI APR 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             2 NE NORMAN             35.24N 97.42W
04/13/2012  M1.00 INCH       CLEVELAND          OK   PUBLIC

&&

DW
Local storm report, Apr 13, 4:42 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
442 PM CDT FRI APR 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     TORNADO          NORMAN                  35.22N 97.44W
04/13/2012                   CLEVELAND          OK   BROADCAST MEDIA

            MULTIPLE SIGHTNINGS OF A TORNADO IN NORMAN. MULTIPLE
            REPORTS OF DAMAGE AND POSSIBLE INJURIES.

&&

MA
Local storm report, Apr 13, 4:45 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
445 PM CDT FRI APR 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     TORNADO          NORMAN                  35.22N 97.44W
04/13/2012                   CLEVELAND          OK   BROADCAST MEDIA

            MULTIPLE SIGHTNINGS OF A TORNADO IN NORMAN. MULTIPLE
            REPORTS OF DAMAGE AND POSSIBLE INJURIES.

&&

MA
Local storm report, Apr 13, 4:45 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
445 PM CDT FRI APR 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     TORNADO          NORMAN                  35.22N 97.44W
04/13/2012                   CLEVELAND          OK   BROADCAST MEDIA

            MULTIPLE SIGHTNINGS OF A TORNADO IN NORMAN. MULTIPLE
            REPORTS OF DAMAGE AND POSSIBLE INJURIES.

&&

MA
Special weather statement, Apr 13, 4:47 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
447 PM CDT FRI APR 13 2012

OKZ013-019-020-132215-
LOGAN OK-PAYNE OK-NOBLE OK-
447 PM CDT FRI APR 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR LOGAN...PAYNE AND NOBLE
COUNTIES UNTIL 515 PM CDT...

AT 446 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM GLENCOE TO MULHALL...MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
STILLWATER...GUTHRIE...PERRY...LANGSTON...MORRISON...GLENCOE...
COYLE...MULHALL...ORLANDO...CIMARRON CITY...MERIDIAN...LAKE
MCMURTRY...LAKE CARL BLACKWELL AND INGALLS.

LAT...LON 3631 9693 3624 9692 3624 9681 3617 9682
      3616 9680 3594 9709 3595 9713 3591 9714
      3584 9723 3587 9762 3637 9731
TIME...MOT...LOC 2146Z 214DEG 35KT 3626 9692 3600 9741

30
Local storm report, Apr 13, 4:59 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
459 PM CDT FRI APR 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             9 S CHOCTAW             35.35N 97.27W
04/13/2012  E1.50 INCH       CLEVELAND          OK   PUBLIC

&&

DW

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 1:27 PM CDTSpecial Weather StatementOUNCaddo33 min
Apr 13, 1:49 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady41 min
Apr 13, 1:59 PM CDTSpecial Weather StatementOUNKiowa31 min
Apr 13, 2:06 PM CDTSevere Thunderstorm WarningOUNComanche, Greer, Jackson, Kiowa, Washita54 min
Apr 13, 2:14 PM CDTSpecial Weather StatementOUNComanche31 min
Apr 13, 2:17 PM CDTSpecial Weather StatementOUNJackson28 min
Apr 13, 2:20 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman25 min
Apr 13, 2:25 PM CDTSevere Thunderstorm WarningOUNComanche50 min
Apr 13, 2:28 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady47 min
Apr 13, 2:31 PM CDTSevere Thunderstorm WarningOUNJackson59 min
Apr 13, 2:58 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa, Washita62 min
Apr 13, 3:14 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma46 min
Apr 13, 3:26 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian49 min
Apr 13, 3:28 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman19 min
Apr 13, 3:45 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa60 min
Apr 13, 3:53 PM CDTSpecial Weather StatementOUNKay52 min
Apr 13, 3:55 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma65 min
Apr 13, 3:59 PM CDTTornado WarningOUNCleveland31 min
Apr 13, 4:03 PM CDTSevere Thunderstorm WarningOUNGreer, Kiowa, Washita42 min
Apr 13, 4:05 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson40 min
Apr 13, 4:28 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady62 min
Apr 13, 4:40 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa65 min
Apr 13, 4:47 PM CDTSpecial Weather StatementOUNLogan, Payne28 min
Apr 13, 4:48 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson57 min
Apr 13, 4:51 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie54 min
Apr 13, 5:09 PM CDTSevere Thunderstorm WarningOUNNoble, Payne45 min
Apr 13, 5:22 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma38 min
Apr 13, 5:29 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa, Washita61 min
Apr 13, 5:43 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson, Kiowa62 min
Apr 13, 5:55 PM CDTSevere Thunderstorm WarningOUNLincoln50 min
Apr 13, 5:56 PM CDTSpecial Weather StatementOUNGrant34 min
Apr 13, 6:12 PM CDTTornado WarningOUNJackson, Kiowa33 min
Apr 13, 6:13 PM CDTSpecial Weather StatementOUNBlaine32 min
Apr 13, 6:16 PM CDTSpecial Weather StatementOUNOklahoma29 min
Apr 13, 6:27 PM CDTSevere Thunderstorm WarningOUNGrant, Kay18 min
Apr 13, 6:38 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon52 min
Apr 13, 6:39 PM CDTSevere Thunderstorm WarningOUNLincoln36 min
Apr 13, 6:46 PM CDTSevere Thunderstorm WarningOUNComanche, Greer, Jackson, Kiowa, Washita59 min
Apr 13, 6:47 PM CDTSpecial Weather StatementOUNGrant13 min

Nearby

Tornado Warnings in Oklahoma, 2012Every tornado warning in 2012Tornadoes in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.